# SDR DALA1019970662

- Difficulty date: July 15, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 06-070332-03, AD REV J SPOT FACE DEPTH FOR HOLES MARKED 3 AND 4 ON NEW SUPPORT FITTING PN 012N8888-2 FOR THE RT WING WAS EXCEEDED TO ATTAIN 100 PERCENT SPOT FACE.  COMPLIED WITH ER/A 484129-14 AD DURING HMV AT SAA ON N/R CARD 174576.
